Hello! Do you know if it is common for a person in the late stages of Alzheimer’s to have seizures? This person is actually taking anti seizure medication and still has them. I’m just so lost and confused as to what to do..

I’ll be honest, I haven’t heard much about this. So, I did a quick bit of research and found that while it is not common, it is not completely rare. Scroll down to the “treatment” part of that article. The second you asked about it, although I didn’t know (and still don’t know) the best answer, I immediately thought about other medications they could be taking. I am wondering if another medication they’re on could be actually making the seizures worse. So, even though they’re on anti-seizure medication, the side effects of another med could be enhancing the problem. 

Published by rachaelwonderlin

www.dementia-by-day.com

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.

Cart Item Removed. Undo
  • No products in the cart.